Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello:)

I have been on accutane for 65 days now and I'm seeing great results!! I have stopped breaking out so much, I get a new breakout every 2-3 days. My face is smooth, but I still have these stubborn red marks burnt into my skin from where the acne previously existed. Can anyone help me with this? Now that the acne is gone I wanna start getting rid of the left over red marks!!

My problem is that I am still taking accutane till the end of my 4th month my doc said. I am currently taking 49 mg twice daily! I weigh 130 pounds. Anyways, what products can I use whilst on accutane? I don't wanna irritate my face!!! Please help!,

Luke

Share this post


Link to post
Share on other sites

You can´t use any products while you are on Accutane you can only spot threat some pimple. Red marks will fade away don´t worry about that they will fade away in some months. After you finnish your accutane course you can start using topical retinoid like Differin to help those scars fade faster.

Salute

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×